# SDR MALA964813

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2692P
- Make and model: Swrngn SA227AC
- Aircraft serial: AC658B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MQT/MSP - FLT 3487 - AFTER DEPARTURE FROM MQT, THE NOSE GEAR WOULD CYCLE UP AND DOWN AFTER GEAR WAS RETRACTED.  THE AIRCRAFT CONTINUED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL INSPECTED THE RIGGING OF THE LANDING GEAR SWITCHES, BUT WERE UNABLE TO DUPLICATE THIS DISCREPANCY.  ALL SYSTEMS OPERATED SATISFACTORILY.  (X)
